chemotherapy-induced nausea and vomiting
is a topic covered in the Taber's Medical Dictionary
To view the entire topic, please sign in or purchase a subscription.
Nursing Central is the award-winning, complete mobile solution for nurses and students. Look up information on diseases, tests, and procedures; then consult the database with 5,000+ drugs or refer to 65,000+ dictionary terms. Explore these free sample topics:
Venes, Donald, editor. "Chemotherapy-induced Nausea and Vomiting." Taber's Medical Dictionary, 23rd ed., F.A. Davis Company, 2017. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/0/chemotherapy_induced_nausea_and_vomiting.
Chemotherapy-induced nausea and vomiting. In: Venes D, ed. Taber's Medical Dictionary. 23rd ed. F.A. Davis Company; 2017. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/0/chemotherapy_induced_nausea_and_vomiting. Accessed October 21, 2019.
Chemotherapy-induced nausea and vomiting. (2017). In Venes, D. (Ed.), Taber's Medical Dictionary. Available from https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/0/chemotherapy_induced_nausea_and_vomiting
Chemotherapy-induced Nausea and Vomiting [Internet]. In: Venes D, editors. Taber's Medical Dictionary. F.A. Davis Company; 2017. [cited 2019 October 21]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/0/chemotherapy_induced_nausea_and_vomiting.
TY - ELEC
T1 - chemotherapy-induced nausea and vomiting
ID - 755082
ED - Venes,Donald,
BT - Taber's Medical Dictionary
UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/0/chemotherapy_induced_nausea_and_vomiting
PB - F.A. Davis Company
ET - 23
DB - Nursing Central
DP - Unbound Medicine